MAUDE Adverse Event Report: ANGIODYNAMICS EXODUS; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

ANGIODYNAMICS EXODUS; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number 10143
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available to be returned to the manufacturer for evaluation.The results of the investigation will be sent via a follow up medwatch.Reference (b)(4).
 
Event or Problem Description
A territory manager reported an end user experienced an issue when using an exodus multipurpose, drainage catheter, 8f, 25 cm, std loop.It was reported the patient's drainage catheter was cracked, requiring removal and replacement.The drain had been placed in the right posterior flank.The patient did not experience any adverse effects or harm as a result of this incident.
 
Additional Manufacturer Narrative
The customer's reported complaint description of (hub cracked) cannot be confirmed as the device was not returned for evaluation.Without receiving product for evaluation, we are unable to definitively determine a root cause for this incident.Exposure to alcohol and/or handling damage to hub during use is potential contributing factor.Dfu states to avoid use of alcohol with the exodus drainage catheter.Device history record review of the packaging shr lots revealed no quality related issues at the time of distribution.No scar or supplier notification is warranted since no complaint sample was returned for evaluation and a supplier manufacturing non-conformance could not be confirmed.In addition, freudenberg medical is no longer the contract manufacturer of the exodus drainage catheter device for angiodynamics.Labeling review: the directions for use (aw1006977-01) which is supplied to the end user with this device states: indications for use / intended use exodus array multipurpose drainage catheters are intended for percutaneous drainage of fluid or air in the chest, abdomen and pelvis, e.G., abscesses, cysts, pneumothoraces, biliary, nephrostomy, urinary, pleural empyemas, lung abscesses and mediastinal collections.Exodus nuance* nephrostomy drainage catheters are intended for percutaneous drainage of fluid collections in the urinary system.Exodus believe biliary drainage catheters are intended for percutaneous drainage of the biliary tree.Warnings: · do not use catheter for gastrostomy procedures/feeding tube.Exposure to gastric juices may damage the catheter.· do not place catheter into the vascular system.· do not expose this catheter to alcohol, as it may damage the hydrophilic coating and the catheter.Potential complications/adverse events: · catheter break/fracture · catheter dislodgement note: where long-term use is indicated, it is recommended that indwelling time not exceed 90 days.This catheter should be evaluated by the physician on or before 90 days post-placement.Caution: all connections must be secure and airtight.Perform inspections of the catheter and connections regularly.A review of the angiodynamics complaint system noted no adverse trends for this complaint type and product family.This type of complaint will continue to be monitored for trends.(b)(4).

Brand Name
EXODUS
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
ANGIODYNAMICS
10 glens falls technical park
glens falls NY 12801
Manufacturer (Section G)
ANGIODYNAMICS
10 glens falls technical park
glens falls NY 12801
Manufacturer Contact
alexandra invencio
26 forest street
marlborough, MA 01752
5086587990
MDR Report Key21977282
Report Number1317056-2025-00121
Device Sequence Number9274603
Product Code FGE
UDI-Device IdentifierH965101430
UDI-PublicH965101430
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K152069
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10143
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2025
Supplement Date Received by Manufacturer06/12/2025
Initial Report FDA Received Date05/07/2025
Supplement Report FDA Received Date06/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown